Feeling Miserable And Suffering With Paws Please Help Me

2 Replies Updated



Conversation Starter

Staycee Says:
via mobile

I just got off methadone and am having terrible PAWS...no motivation, isolating, don't want to get dressed and go anywhere, etc. This is NOT my first go around with it as I suffered with PAWS in the past when I got off suboxone a few years back. I also deal with depression and am on 3 different medications. I know my body is out of whack and have to accept that it will take time but any suggestions or support would be greatly appreciated! And any vitamin or supplement info. would really be helpful!



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
mary Says:
via mobile

How long have you Been off? You did it once,you can do again. Yes PAWS is the worst. Pretty much cold Turkey almost year and half ago,and would love to tell you my life so much better,but I still suffer the loss motivation etc. I actually felt better in energy way 6 months too year. WALK,put some headphones on& once u get Going, don't stop! The second after u stop being active once u start, then you get stuck,that was my downfall. On to herbal u asked about. I played around with a lot amino acids. If u are getting enough sleep l-tyrosine or sam-e. L-tyrosine has immediate effect though one amino acid u can grow tolerance to. Sam-e has pretty quick affects I am taking this one again. It does help balance my mood /emotions. Eat right, sure u know that & I have needed to take my own advice on that one! Hang in there, and know you are not alone even though feels like it

REPLYSHAREREPORT
Was this helpful?      2  
2
mary Says:
via mobile

I know how you feel.how long have you been off? My paws symptoms were complete rages up&down. Depression didn't set in until I was long way off methadone. I actually thought I experienced every symptom but that, then bam! When hit hit hard. I take sam-e amino acid and felt it did/does work. You said your on few medications, if one being an antidepressant of some sort don't combine it's dangerous. L-tyrosine gives energy immediate effect, pretty sure that is one amino acid ok to combine,though its the only one you raise a tolerance to which sucks. As you know eat right/exercise. Though know it's hard to push yourself...hang in there! -Mary

REPLYSHAREREPORT
Was this helpful?      2  




Viewing page 1 of 1     Reply


More Discussions:

Lexapro Reaction - Off of it now, but feeling miserable! Please help!
Hello, thank you for taking the time to read this and hopefully help me out! I know this is long but it said to be detai... 39 replies
I m suffering frm numbness in my foot and hands and increasing to my face please help me
Numbness in right foot since twenty years I have done all the test related to it blood test ,ncv, nerve biopsy(not succe...
I AM SUFFERING SKIZORIL SIDE EFFECTS PLEASE HELP ME!
DEAR SIR, I HAVE BEEN TAKING OVERDOSE OF SKIZORIL 100MG TO 300MG FOR A YEAR. I HAVE FLU AND VOMITING WHENEVER I DRINK WA... 2 replies
My Aunty Is 76yrs Old Suffering From Terrible Anxiety Thin Structure Of 33 Kg Wt Was Prescribed Nexito 5 With Alprax 25mg But She Feeling Week
After starting of Nexito5 with Alprax.25, she is feeling weak with tossing of head and also got legs trembling.Besides s...
i went to government hospital suffering with blisters on my left breast and around back have piercing pain
The doctor told me that i have shingles without examining me, then wrote prescription which included 25mg trepiline, aci...
Friendsi Am Suffering From Trigiminal Nuralgia And A Lotno Medicine Is Really Effecting Any Suggestionsplz Help
I am suffering from Trigimenal Nuralgia,trying medicine like Tegeral but not effect.Ant remeady,the sever pain comes and... 1 reply
Help! Suffering with anxiety in Ventura county CA
I've been having a big problem lately, I'm going through a very stressful time lately and my doctor stopped givi... 1 reply
doctor has prescribed evion as iam suffering from leg pain is this a correct medicines for me iam 36 years old please advise
hI, I am 36 yrs old working lade suffering lower waist pain and civiour leg pain. doctor has prescribed evion as iam suf... 2 replies
methadone leaving the system and feeling withdrawl symptoms
I go to the clinic once a week and get take homes I am on 100mg of methadone daily. I have had the fly and thur my dose ... 4 replies
Suffering with drowsiness and head problems
I am feeling heavy headed, drowsiness and I am not able to do my daily job. An MRI was taken recently for my brain and s...


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 3 June 2015.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA